# SDR IXXA20240319016

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 89,588 hours, 15,912 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 6462B
- Condition: Odor
- Part time: 86,568 hours, 11,828 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRE-DEPARTURE CREW CALL BACK FOR EXCESSIVE SMELL OF TOXIC FUMES WHEN BLEEDS WERE TRANSFERRED TO APU.  LINE MAINTENANCE CONFIRMED SMELL NOTED ONLY WHEN RIGHT PACK IS OPERATED. RIGHT PACK DEFERRED PER ATI B767 MINIMUM EQUIPMENT LIST 21-51-01-01. CORRECTIVE ACTION DUE 13 MARCH 2024.  AIRCRAFT GROUNDED FOR INSPECTIONS AND MAINTENANCE. SUPPLEMENTAL INFORMATION FOR PARTS ONLY TO PREVIOUS SUBMITTAL IXXA20240313013 ON 13 MARCH 2024. RIGHT PACK PRIMARY AND SECONDARY HEAT EXCHANGERS IN ADDITION TO AIR CYCLE MACHINE REMOVED AND REPLACED PER B767 AMM 21-51-02-004 AND 21-51-03-004 RESPECTIVELY. OPERATIONAL AND LEAK CHECKS GOOD. DURING INSPECTIONS, LINE MAINTENANCE REPORTED WIRE BROKEN ON RIGHT PACK COMPRESSOR DISCHARGE SENSOR. WIRING REPAIRED PER B767 STANDARD WIRING PRACTICES MANUAL 20-30 AND 20-60 AND B767 WIRING DIAGRAM MANUAL 21-52-31. INDICATIONS CHECK GOOD. NO ADDITIONAL FAULTS FOUND.  LOW LIMIT VALVE OPERATIONAL/ PNEUMATIC TEST IAW B767 AMM 21-51-11-752-000 AND LEAK TEST IAW B767 AMM 21-51-11-002-001 SATISFACTORY. NO FAULTS NOTED. CONDITIONAL INSPECTIONS FOR SMOKE OR FUMES IN CABIN PER B767 AMM 05-51-56-202-001 COMPLIED WITH.   NO SMOKE, FUMES OR VAPORS NOTED SUBSEQUENT TO CLEANING, INSPECTIONS, AND COMPONENTS REPLACED. OPERATIONAL CHECKS SATISFACTORY. FAULT NOT DUPLICATED.   RIGHT PACK DEFERRAL CLEARED.
